MathSciNet Relay Station
MathSciNet bibliographic data
MR2386496 (2009b:47038) 47B33 (30D45 46E15)
Li, Songxiao; Stević, Stevo Generalized composition operators on Zygmund spaces and Bloch type spaces. J. Math. Anal. Appl. 338 (2008), no. 2, 1282–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement